# SDR REXA2012120701542

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- Aircraft time: 17,103 hours, 15,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS SEVERAL AREAS OF FASTENER DAMAGE TO BULKHEAD AT LBL 28, LBL 18, LBL 8, RBL 8, RBL 18, RBL 28, RBL 38.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
